A complete poisson convergence result for a strongly dependent isotropic gaussian random field
Let be an isotropic Gaussian random field with and correlation function where t =|t|. For the class of covariance functions r(t) having the integral representation introduced by Mittal (1976), we establish a weak convergence result for (d + 1) - dimensional point processes based on Xj is monotone for large t and is o(l)
extreme values, gaussian random fields, weak convergence, random measures, point processes
Mathew, George, and William P. Mccormick. "A complete Poisson convergence result for a strongly dependent isotropic Gaussian random field." Stochastic Models 9, no. 1 (1993): 13-29.